# SDR A6WA201643818

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 30,746 hours, 29,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00 FLOOR STRAP, LBL 36 TO LT SILL HAS CORROSION.  REPLACED FS 559.00 FLOOR STRAP, AT LBL36 TO LT SILL IAW SRM 51-42-06.
